Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Attack of da ACNE MONSTER! : (

Isotrentinoin (accutane) CREAM???

Recommended Posts

So I was in Nogalas Mexico Yesterday at the 'farmacia' and they had a Isotrentinoin Creaam, its a 0.05% gel and it has the anti pregnancy picture on it. Its made by Stiefel not Roche or LaRoche. I bought it just to see but was wondering if anyone has tried or heard of this...why is it not avalible in the states??

Share this post


Link to post
Share on other sites

No, Retin-A is tretinoin. There is an isotretinoin (Accutane) cream or gel that's marketed outside the US but not available here, probably due to the same political crap that brought us ipledge. According to some info i see, it is nearly entirely metabolized to tretinoin when applied topically, so you may as well use Retin-A.

You may find the following link helpful. I think it's an archive of a dermatology message board.

http://dermatology.cdlib.org/rxderm-archiv...sotretinoin-gel

Share this post


Link to post
Share on other sites

No, Retin-A is tretinoin. There is an isotretinoin (Accutane) cream or gel that's marketed outside the US but not available here, probably due to the same political crap that brought us ipledge. According to some info i see, it is nearly entirely metabolized to tretinoin when applied topically, so you may as well use Retin-A.

You may find the following link helpful. I think it's an archive of a dermatology message board.

http://dermatology.cdlib.org/rxderm-archiv...sotretinoin-gel

ohhh thx much fer that link.....there was some good info on there! :D I think im goin ta stat usin it at nite welll c wat happens....wish me luck.

Share this post


Link to post
Share on other sites
isn't the accutane cream called isotrex?

In Europe i think that's the name, yes.

Both vitamin A derivative!

Yes, but not the same thing, hence the different chemical names. Retinol, tretinoin, isotretinoin, etc.

Share this post


Link to post
Share on other sites

I've used this in the past and found isotrex to be nothing but absolute SHIT. It made my mild acne turn cystic and it's the worst product ever. It's extremely harsh and burnt my skin severely (and my skin isn't sensitive at all)...also the high alcohol content of it made my eyes sting too :(

Share this post


Link to post
Share on other sites

i had mild acne till Retin A then it turned cystic... worst decision of my life

did you keep using it?

sometimes retin A makes it worse before it gets better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×